# SDR UIEA2017091301640

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,751 hours, 9,712 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SPIKING INTERMITTENTLY AT ALTITUDE.  COULD NOT DUPLICATE,  ALL OPS CHECKED NORMAL IAW AMM 34-43-01.
